MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-021-01
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at the post-market quality assurance laboratory, the device was thoroughly evaluated.The reported event involved the absence of a visible aiming beam during the procedure, leading the user to switch to an alternate device without patient complications.The investigation confirmed distorted light exiting the connector face due to an internal connector fracture, along with burn marks and a weak aiming beam.This condition can impair targeting accuracy and potentially result in inadequate or misdirected energy delivery; however, the associated risk is low as the issue is detectable and mitigated through existing ifu instructions, which require inspection of the fiber and verification of beam quality prior to use.The failure mode is known, previously documented, and attributed to an expected random component failure rather than a design or manufacturing defect, as supported by dhr and prr reviews.The assigned investigation conclusion code is cause traced to component failure, indicating an expected or random component failure without any design or manufacturing issue.Therefore, no new safety concerns were identified, the clinical impact is minimal with no reported harm, and no escalation is required.
 
Event or Problem Description
It was reported that, during procedure, the aiming beam was not visible.The procedure was completed with another device.There were no patient complications.Analysis of the returned device identified a connector fracture.

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25465466
Report Number2124215-2026-31157
Device Sequence Number21383635
Product Code GEX
UDI-Device Identifier07290109145600
UDI-Public(01)07290109145600(17)290820(10)20410924
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-021-01
Device Catalogue Number0644-021-01
Device Lot Number0020410924
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale